Alert archive / West Virginia / Winter Storm Warnings in 2014
Winter Storm Warning 7, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this winter storm warning at Mar 16, 2014, 10:52 PM EDT. It took effect at Mar 16, 2014, 11:08 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2014, 10:52 PM EDT (02:52 UTC)
- In effect from
- Mar 16, 2014, 11:08 PM EDT
- Expired
- Mar 17, 2014, 8:48 AM EDT
- In force
- 10 hr
- Issued by
- NWS Pittsburgh, PA
The text
As transmitted, in the capitals the NWS used until 2016.
370 WWUS41 KPBZ 170252 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1052 PM EDT SUN MAR 16 2014 WVZ041-171100- /O.UPG.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/ /O.NEW.KPBZ.WS.W.0007.140317T0252Z-140317T1800Z/ TUCKER- INCLUDING THE CITY OF...PARSONS 1052 PM EDT SUN MAR 16 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 2 PM EDT MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...7 TO 12 INCHES. * PERIOD OF MOST INTENSE SNOW...OVERNIGHT. * SNOW ENDING...MIDDAY MONDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ MDZ001-WVZ023-171100- /O.CON.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/ GARRETT-PRESTON- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD 1052 PM EDT SUN MAR 16 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * SNOW ACCUMULATIONS...3 TO 7 INCHES. * PERIOD OF MOST INTENSE SNOW...OVERNIGHT. * SNOW ENDING...MIDDAY MONDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOWFALL WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITY. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 07
3 follow-up statements
699 WWUS41 KPBZ 170308 CCA WSWPBZ URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PITTSBURGH PA 1108 PM EDT SUN MAR 16 2014 WVZ041-171130- /O.UPG.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/ /O.COR.KPBZ.WS.W.0007.140317T0308Z-140317T1800Z/ TUCKER- INCLUDING THE CITY OF...PARSONS 1108 PM EDT SUN MAR 16 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 2 PM EDT MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...7 TO 12 INCHES. * PERIOD OF MOST INTENSE SNOW...OVERNIGHT. * SNOW ENDING...MIDDAY MONDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ MDZ001-WVZ023-171130- /O.CON.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/ GARRETT-PRESTON- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD 1108 PM EDT SUN MAR 16 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * SNOW ACCUMULATIONS...3 TO 7 INCHES. * PERIOD OF MOST INTENSE SNOW...OVERNIGHT. * SNOW ENDING...MIDDAY MONDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOWFALL WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITY. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 07
248 WWUS41 KPBZ 171046 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 646 AM EDT MON MAR 17 2014 WVZ041-171345- /O.EXT.KPBZ.WS.W.0007.000000T0000Z-140317T1500Z/ TUCKER- INCLUDING THE CITY OF...PARSONS 646 AM EDT MON MAR 17 2014 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * SNOW ACCUMULATIONS...6 TO 10 INCHES. * PERIOD OF MOST INTENSE SNOW...THROUGH 800 AM. * SNOW ENDING...LATE THIS MORNING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ MDZ001-WVZ023-171345- /O.EXT.KPBZ.WW.Y.0018.000000T0000Z-140317T1500Z/ GARRETT-PRESTON- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD 646 AM EDT MON MAR 17 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * SNOW ACCUMULATIONS...3 TO 5 INCHES. * PERIOD OF MOST INTENSE SNOW...THROUGH 800 AM. * SNOW ENDING...BY LATE THIS MORNING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOWFALL WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITY. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$
387 WWUS41 KPBZ 171248 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 848 AM EDT MON MAR 17 2014 WVZ041-171400- /O.CAN.KPBZ.WS.W.0007.000000T0000Z-140317T1500Z/ TUCKER- INCLUDING THE CITY OF...PARSONS 848 AM EDT MON MAR 17 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WINTER STORM WARNING. THE HEAVIEST SNOW IS OVER WITH AND LIGHT SNOW IS FORECAST THE BALANCE OF THE MORNING. ANY ADDITIONAL DAYTIME ACCUMULATION WILL BE AN INCH OR LESS. ROADS COULD STILL BE SLICK. $$ MDZ001-WVZ023-171400- /O.CAN.KPBZ.WW.Y.0018.000000T0000Z-140317T1500Z/ GARRETT-PRESTON- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD 848 AM EDT MON MAR 17 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WINTER WEATHER ADVISORY. THE HEAVIEST SNOW IS OVER WITH AND LIGHT SNOW IS FORECAST THE BALANCE OF THE MORNING. ANY ADDITIONAL DAYTIME ACCUMULATION WILL BE AN INCH OR LESS. THE SNOW WILL COME TO AN END BEFORE LUNCH TIME. $$ 98
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this winter storm warning went out at Mar 16, 10:04 PM EDT, 48 minutes earlier.
Area forecast discussion, Mar 16, 10:04 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1004 PM EDT SUN MAR 16 2014 .SYNOPSIS... LOW PRESSURE WILL BRING SNOW SOUTH OF PITTSBURGH INTO MONDAY...OTHERWISE HIGH PRESSURE WILL BUILD IN EARLY IN THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SNW CONTS S OF THE PA BORDER AS SFC LOW PRES TRACKS ACRS THE SERN CONUS. GENLY 1-3 INCHES OF ACCUMS HAVE BEEN RTPD SO FAR...THOUGH LCLY HIGHER AMTS ARE PSBL. WL MAINTAIN ADVYS ATTM...THOUGH WL CONT TO MONITOR FOR ANY MESO BANDING THAT COULD SET UP. ATTM BEST 700 MB FRONTOGENISIS GRAZES TUCKER COUNTY...AND MDL PROGS SHOW THIS SHOULD CONT TNGT. WL KEEP A GENL 5-7 INCHES IN THIS AREA...WITH LESSER AMTS N AND W. DRY NE FLOW N OF THE PA BORDER SHOULD KEEP MUCH OF THE SNW TO THE S...THOUGH A PD OF LGT SNW IS PSBL S OF A WHEELING TO WASHINGTON LN. EXP A WIDE RANGE OF TEMPS TNGT...WITH ARND 10 DEG FAR N OF PIT WHERE SKIES BEGIN TO CLEAR...TO LWR 20S S WITH SNW/CLDS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE SYSTEM WILL BEGIN TO PULL OUT MONDAY MORNING...ENDING SNOWFALL BY MIDDAY. HIGH PRESSURE SHOULD KEEP THE REGION QUIET LATER MONDAY NIGHT AND TUESDAY. STRONG WARM ADVECTION SHOULD ALLOW FOR TEMPERATURES TO REBOUND TO ABOVE SEASONAL AVERAGES BY TUESDAY. AS LOW PRESSURE MOVES NORTHEAST FROM THE NORTHERN PLAINS INTO ONTARIO...A COLD FRONT WILL CROSS THE REGION WEDNESDAY. ALTHOUGH LOW LEVEL LAPSE RATES AND WIND SHEAR WOULD BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT...A CAP AROUND 700MB STILL APPEARS TO BE A LIMITING FACTOR. SOME GUSTY WINDS COULD STILL BE POSSIBLE WITH THE SHOWERS ALONG THE FRONT. HAVE MAINTAINED LIKELY POPS WITH THE FRONT. TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL IN ADVANCE OF THE COLD FRONT. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... BEHIND WEDNESDAY/S SYSTEM...WEATHER APPEARS QUIET THROUGH FRIDAY BEFORE ANOTHER SYSTEM CROSSES THE OHIO VALLEY. IT APPEARS THAT A LOW PRESSURE SYSTEM MAY STRENGTHEN AS IT MOVES EAST OF THE GREAT LAKES AND APPROACHES NEW ENGLAND. HAVE MADE A SLIGHT INCREASE TO POPS DURING THIS TIME PERIOD. BY SATURDAY NIGHT THE SYSTEM WILL HAVE CLEARED THE REGION...AND HIGH PRESSURE SHOULD PUSH INTO THE NORTHERN PLAINS. TEMPERATURES SHOULD BE NORMAL TO SLIGHTLY ABOVE NORMAL THROUGH MUCH OF THE TIME PERIOD...WITH NORTHERLY WINDS ON SUNDAY DROPPING TEMPERATURES BACK A FEW DEGREES BELOW NORMAL. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... SFC LOW PRES TRACKING ACRS THE SERN CONUS WL SPREAD MVFR CONDS IN SNW FOR PORTS S OF THE PA BORDER...WITH VFR CONDS EXP ELSW. THE LOW WL EXIT THE E COAST MON...ENDING THE SNW WITH VFR CONDS EXPD FOR ALL AREA PORTS. .OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/... VFR CONDS EXPD UNTIL RSTRNS RTN WITH THE PASSAGE OF A WED CDFNT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...WINTER WEATHER ADVISORY UNTIL 2 PM EDT MONDAY FOR MDZ001. OH...NONE. PA...NONE. WV...WINTER WEATHER ADVISORY UNTIL 2 PM EDT MONDAY FOR WVZ023-041. && 07
Hazardous weather outlook, Mar 16, 3:28 AM EDT, 19 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 328 AM EDT SUN MAR 16 2014 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-170730- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 328 AM EDT SUN MAR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-WVZ023-170730- GARRETT-PRESTON- 328 AM EDT SUN MAR 16 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ041-170730- TUCKER- 328 AM EDT SUN MAR 16 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 16, 8:05 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
805 PM EDT SUN MAR 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM SNOW PARSONS 39.09N 79.68W
03/16/2014 E1.0 INCH TUCKER WV LAW ENFORCEMENT
MORE ON HIGHER ELEVATIONS. SOME TRAVEL DIFFICULTIES ON
ROUTE 219.
0755 PM SNOW THOMAS 39.15N 79.50W
03/16/2014 E1.0 INCH TUCKER WV PARK SERVICE
BLACKWATER FALLS STATE PARK.
0803 PM SNOW KINGWOOD 39.47N 79.68W
03/16/2014 E0.5 INCH PRESTON WV DEPT OF HIGHWAYS
ABOUT 1.5 INCHES HIGHER ELEVATIONS.
&&
EVENT NUMBER PBZ1401192
EVENT NUMBER PBZ1401193
EVENT NUMBER PBZ1401194
XXLocal storm report, Mar 16, 8:28 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
828 PM EDT SUN MAR 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM SNOW PARSONS 39.09N 79.68W
03/16/2014 M2.0 INCH TUCKER WV PUBLIC
AT BLACKFORK CENTER FOR THE TREATMENT OF NATURE DEFICIT
DISORDER
&&
EVENT NUMBER PBZ1401195
24Local storm report, Mar 16, 9:41 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
941 PM EDT SUN MAR 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM SNOW OAKLAND 39.41N 79.41W
03/16/2014 M3.0 INCH GARRETT MD PUBLIC
&&
EVENT NUMBER PBZ1401196
24Local storm report, Mar 16, 10:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 PM EDT SUN MAR 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM SNOW LEAD MINE 39.19N 79.58W
03/16/2014 E6.0 INCH TUCKER WV PUBLIC
1030 PM SNOW MACKEYVILLE 39.11N 79.62W
03/16/2014 E7.0 INCH TUCKER WV PUBLIC
1049 PM SNOW PARSONS 39.09N 79.68W
03/16/2014 E5.5 INCH TUCKER WV PUBLIC
1049 PM SNOW OAKLAND 39.41N 79.41W
03/16/2014 E2.5 INCH GARRETT MD DEPT OF HIGHWAYS
&&
EVENT NUMBER PBZ1401197
EVENT NUMBER PBZ1401198
EVENT NUMBER PBZ1401199
EVENT NUMBER PBZ1401200
FRIESNearby
Winter Storm Warnings in West Virginia, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.